# SDR AALA202505120133

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 42,320 hours, 4,945 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8547010000
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NO 5 OVEN HAS A ELECTRICAL BURNING SMELL WHEN USED. MAINTENANCE REPLACED NO5 SINGLE OVEN AND OPS NOW AS PER NORM IAW CMM 25-36-30.
